# SDR ASAA2023052243551

- Difficulty date: May 22, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 69,524 hours, 35,835 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22812
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALL OF FASTENERS IN APB ONE HOLE WAS FOUND DAMAGED. GROUNDED - YES. REPAIRED APB IAW EA # 700-53EA-25682.
